My mate cheated on me a year ago. I had a annual exam in June of this year and my test for syphilis was negative. For the past three months I have had extreme fatigue joint pains in my knees, shoulders and elbows and a quarter sized bald spot in my scalp that is now growing back. When I went to the Dr. They said I had alopecia areata and then did labs. All of my labs were satisfactory except my ana test. Today my bf calls me and says the health dept. Called his phone about a report for syphilis his Dr. Office said it was negative but the health dept. Stated it was positive. He is going to see about it in the a.m. He says last year was the last time he cheated. What I would like to know is should I be test again for syphilis and is there a posibility that my symptoms and ana test came back positive due to syphilis.....what should I do. I've never had cancre sores or anything to that nature.
I dont think you have syphilis, first of all even if your partner has syphilis all stages of syphilis are not infectious, during the latent period normally the person remains healthy and non infectious because of healing all sores, rashes etc. As you said the last contact was an year ago, within one year syphilis bacterium can complete primary and sometime secondary symptoms also during primary episode CHANCRE will be noticed at the infection point of contact, also you can feel fever, in the secondary episode you will have rash on the body, fatigue, sometimes chills, weight loss and many other syptoms can occur, but these are not common for all, it varies from person to person. In your case I dont see any such symptoms on top of that you are already tested for syphilis and it is negative symptoms what you described can be due to something else, since you have consulted the doctor, let the doctor find out the cause, no worries, be happy. Wishing you a good health.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.